# SDR CALA2014092292266

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN DENTED 2 PLACES ABOVE EXISTING DOUBLER.  DENTS FOUND OUT OF SRM LIMITS.  REMOVED DOUBLER & ENCOMPASSED INTO ONE REPAIR, REPAIRED IAW SRM 52-30-01 FIG 201 REPAIR 6.  THIS IS A CAT B REPAIR WITH LFEC EXTERNAL INSPECTIONS TO BEGIN AT 30000 PTC & SUBSEQUENT INSPECTIONS EA 3000C THEREAFTER IAW SRM 52-30-01 FIG 201 TBL II.  VERIFIED VIA ARL DOOR PN 1466301 SN 459 IS ORIGINAL DOOR, THUS FLIGHT CYCLES KNOWN TO BE SAME AS PTC OF 14929.
